@Article{JPDE-17-289, author = {}, title = {Maximum Principles for Second-order Parabolic Equations}, journal = {Journal of Partial Differential Equations}, year = {2004}, volume = {17}, number = {4}, pages = {289--302}, abstract = {

This paper is the parabolic counterpart of previous ones about elliptic operators in unbounded domains. Maximum principles for second-order linear parabolic equations are established showing a variant of the ABP-Krylov-Tso estimate, based on the extension of a technique introduced by Cabré, which in turn makes use of a lower bound for super-solutions due to Krylov and Safonov. The results imply the uniqueness for the Cauchy-Dirichlet problem in a large class of in nite cylindrical and non-cylindrical domains.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5394.html} }